# SDR CALA2025020402194

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 66,546 hours, 21,718 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Part serial: 0196
- Condition: Not Reported
- Location: Zone 200
- Part time: 63,103 hours, 19,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RAFT REPLACEMENT DUE FOR OH. REPLACED AFT/AFT RAFT PER AMM 25-64-00.
